# SDR TSAA9857265

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT SIDE HORIZONTAL STABILIZER REAR SPAR UPPER CHORD AT STAB STATION 68.14 AND STRIGNER S-1.  REPAIRED PER ECO 1889R3.  AIRCRAFT RETURNED TO SERVICE.  (M)
